# SDR YENA2024041600560

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 44,469 hours, 29,251 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Unknown
- Location: Vertical Stab Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: STABILIZERS / VERTICAL STABILIZER / LEADING EDGE PANEL 322CL / OUTER SKIN / RE-SKIN – STANDARD PERMANENT REPAIR. (CONSIDERED A MAJOR REPAIR)
